Accelerated finite difference schemes for linear stochastic partial differential equations in the whole space

István Gyöngy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

We give sufficient conditions under which the convergence of finite difference approximations in the space variable of the solution to the Cauchy problem for linear stochastic PDEs of parabolic type can be accelerated to any given order of convergence by Richardson's method.

Original languageEnglish (US)
Pages (from-to)2275-2296
Number of pages22
JournalSIAM Journal on Mathematical Analysis
Volume42
Issue number5
DOIs
StatePublished - 2010

Keywords

  • Cauchy problem
  • Extrapolation to the limit
  • Finite differences
  • Linear stochastic partial differential equations
  • Richardson's method

Fingerprint

Dive into the research topics of 'Accelerated finite difference schemes for linear stochastic partial differential equations in the whole space'. Together they form a unique fingerprint.

Cite this